Altmetric

Caustics for spherical waves

File Description SizeFormat 
PhysRevD.95.064008.pdfPublished version218.96 kBAdobe PDFView/Open
Title: Caustics for spherical waves
Authors: De Rham, C
Motohashi, H
Item Type: Journal Article
Abstract: We study the development of caustics in shift-symmetric scalar field theories by focusing on simple waves with an S O ( p ) -symmetry in an arbitrary number of space dimensions. We show that the pure Galileon, the DBI–Galileon, and the extreme-relativistic Galileon naturally emerge as the unique set of caustic-free theories, highlighting a link between the caustic-free condition for simple S O ( p ) -waves and the existence of either a global Galilean symmetry or a global (extreme-)relativistic Galilean symmetry.
Issue Date: 7-Mar-2017
Date of Acceptance: 29-Nov-2016
URI: http://hdl.handle.net/10044/1/51625
DOI: https://dx.doi.org/10.1103/PhysRevD.95.064008
ISSN: 1550-2368
Publisher: American Physical Society
Journal / Book Title: Physical Review D - Particles, Fields, Gravitation and Cosmology
Volume: 95
Issue: 6
Copyright Statement: © 2017 American Physical Society
Keywords: Science & Technology
Physical Sciences
Astronomy & Astrophysics
Physics, Particles & Fields
Physics
FIELD-EQUATIONS
GRAVITY
SINGULARITY
SYSTEMS
TENSOR
SCALAR
SPACE
hep-th
astro-ph.CO
gr-qc
Publication Status: Published
Open Access location: http://journals.aps.org/prd/pdf/10.1103/PhysRevD.95.064008
Article Number: 064008
Appears in Collections:Physics
Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx